MathSciNet Relay Station
MathSciNet bibliographic data
MR2028621 60J65 (62G10)
Bischoff, Wolfgang; Hashorva, Enkelejd; Hüsler, Jürg; Miller, Frank Exact asymptotics for boundary crossings of the Brownian bridge with trend with application to the Kolmogorov test. Ann. Inst. Statist. Math. 55 (2003), no. 4, 849–864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement